Tylenol Sinus Extra Strength Daytime eZ Tabs

$10.99

Pack Size: 20 eZ Tabs

Ingredients:
Each tablet contains acetaminophen 500 mg and phenylephrine 5 mg.

For the relief of nasal congestion, sinus pain, fever, and headache.

Product on Backorder

Description

This product has an affordable generic equivalent! Try our store brand Atoma Sinus Relief Extra Strength Daytime Non-Drowsy Caplets.